# SDR ASAA202002032062

- Difficulty date: February 2, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 47,240 hours, 13,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Detached
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS THAT CEILING EXIT SIGN AT WING EXITS FELL OFF. GROUNDED - YES. INSPECTED LIGHT FIXTURE AND LIGHT LENS ASSEMBLY. FOUND NO DEFECTS. REINSTALLED LIGHT LENS ASSY AS REQUIRED. OPS NORMAL.
